# SDR REXA2019061501095

- Difficulty date: June 15, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL BTW FS=333.00 TO FS=349.00 STR 21L AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00084 TASK 900-53-140-300 APPENDIX A ].(TCI:100-09) SUMMARY CORROSION LEVEL 2: INTERCOSTAL BTW FS=333.00 TO FS=349.00 STR 21L AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REPLACED PER SRM 51-42-20-001-001-A01.
